Numerical approximation of stochastic evolution equations : convergence in scale of Hilbert spaces

dc.contributor.authorBessaih, Hakima
dc.contributor.authorHausenblas, Erika
dc.contributor.authorRandrianasolo, Tsiry Avisoa
dc.contributor.authorRazafimandimby, Paul Andre
dc.date.accessioned2018-06-25T08:09:54Z
dc.date.issued2018-12
dc.description.abstractPlease read abstract in the article.en_ZA
dc.description.departmentMathematics and Applied Mathematicsen_ZA
dc.description.embargo2019-12-01
dc.description.librarianhj2018en_ZA
dc.description.sponsorshipThe research of Hakima Bessaih was supported by the NSF, United States grant DMS-1418838. The research of Erika Hausenblas was supported by the Austrian Science Fund (FWF), Austria: P25968. The research of Tsiry Randrianasolo was supported by the Austrian Science Fund (FWF), Austria: P25968 and the German Research Council, Germany as part of the Collaborative Research Center SFB 1283.en_ZA
dc.description.urihttp://www.elsevier.com/locate/camen_ZA
dc.identifier.citationBessaih, H., Hausenblas, E., Randrianasolo, T.A. et al. 2018, 'Numerical approximation of stochastic evolution equations : convergence in scale of Hilbert spaces', Journal of Computational and Applied Mathematics, vol. 343, pp. 250-274.en_ZA
dc.identifier.issn0377-0427 (print)
dc.identifier.issn1879-1778 (online)
dc.identifier.other10.1016/j.cam.2018.04.067
dc.identifier.urihttp://hdl.handle.net/2263/65233
dc.language.isoenen_ZA
dc.publisherElsevieren_ZA
dc.rights© 2018 Elsevier B.V. All rights reserved. Notice : this is the author’s version of a work that was accepted for publication in Journal of Computational and Applied Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. A definitive version was subsequently published in Journal of Computational and Applied Mathematics, vol. 343, pp. 250-274, 2018. doi : 10.1016/j.cam.2018.04.067.en_ZA
dc.subjectConvergence in probabilityen_ZA
dc.subjectFully implicit schemeen_ZA
dc.subjectNonlinear equationsen_ZA
dc.subjectSemi-implicit schemeen_ZA
dc.subjectSabra shell modelsen_ZA
dc.subjectNonlinear heat equationen_ZA
dc.subjectGalerkin approximationsen_ZA
dc.subjectVector spacesen_ZA
dc.subjectStochastic systemsen_ZA
dc.subjectStochastic modelsen_ZA
dc.subjectProbabilityen_ZA
dc.subjectPartial differential equationsen_ZA
dc.subjectOil field developmenten_ZA
dc.subjectHilbert spacesen_ZA
dc.subjectHeat transferen_ZA
dc.subjectGalerkin methodsen_ZA
dc.titleNumerical approximation of stochastic evolution equations : convergence in scale of Hilbert spacesen_ZA
dc.typePostprint Articleen_ZA

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Bessaih_Numerical_2018.pdf
Size:
395.54 KB
Format:
Adobe Portable Document Format
Description:
Postprint Article

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.75 KB
Format:
Item-specific license agreed upon to submission
Description: